# SDR YENA2022090900882

- Difficulty date: September 7, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N635JB
- Make and model: Airbus A320-232
- Aircraft serial: 02725
- Aircraft time: 62,663 hours, 22,153 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Part number: B372BAM0515
- Part serial: Q00136014942
- Condition: Failed
- Location: 1ce2
- Part time: 53,968 hours, 18,880 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1840, JAX-LGA. (AIRCRAFT DIVERTED TO JFK) 'SEC 1 SWAPPED TO SEC 2 ( SPOILER ELEVATOR COMPUTERS - SEC2 (A320 W/O SHARKLETS AND A321'S)); REMOVED AND REPLACED SEC #2 IAW AMM 27-94-34. OPS CHECK IS GOOD. THIS ACTION CLEARS THE MDDR. MX-4 UPDATED. PLACARD REMOVED.'
